MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
Device 5 of 6.Reference mfr.Report#: 1627487-2020-03919.Reference mfr.Report#: 1627487-2020-03920.Reference mfr.Report#: 1627487-2020-03921.Reference mfr.Report#: 1627487-2020-03922.Reference mfr.Report#: 1627487-2020-03924.It was reported the patient's scs system was explanted due to infection at the patient's ipg and lead sites.The infection resolved over time via antibiotic intravenous therapy.
 
Additional Manufacturer Narrative
Device history record was performed to review and confirm the sterility of the ipg and lead(s).Based on the documents reviewed, the source of the infection remains unknown.
 
Event or Problem Description
Device 5 of 6: reference mfr.Report#: 1627487-2020-03919; reference mfr.Report#: 1627487-2020-03920; reference mfr.Report#: 1627487-2020-03921; reference mfr.Report#: 1627487-2020-03922; reference mfr.Report#: 1627487-2020-03924.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9960001
Report Number1627487-2020-03923
Device Sequence Number2764708
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2013
Device Model Number1194
Device Catalogue Number1194
Device Lot Number3504579
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 1194, SCS ANCHOR; MODEL: 3153 (X2), SCS LEADS; MODEL: 3343, SCS EXTENSION; MODEL: 3688, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight64